MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 84" (213 CM) APPX 10.5 ML, 15 DROP PRIMARY SET W/4-WAY STOPCOCK, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 84" (213 CM) APPX 10.5 ML, 15 DROP PRIMARY SET W/4-WAY STOPCOCK, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number B30178
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
The complaint involved an 84" (213 cm) appx 10.6 ml, 15 drop primary set w/4-way stopcock, spin luer.The reporter stated that a particular set of iv tubing had some sort of dirt on the inside of the tubing.It was used on a patient and seen when they went to clamp the tubing after placing the iv.There was patient involvement, no injury and no death.
 
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
 
Additional Manufacturer Narrative
Investigation summary: one (1) photo was provided by the customer that confirms the complaint of some sort of contamination in the drip chamber.Received one (1) used.List #b30178, 84" (213 cm) appx 10.6 ml, 15 drop primary set returned for evaluation.As received a contamination was observed inside the drip chamber.Burnt embedded material was observed on the drip chamber of the set.The drip chamber was cut open and the material was confirmed to be embedded in the wall and not loose in the fluid path.The reported complaint of the iv tubing had some sort of dirt on the inside can be confirmed.The probable cause is due to an error during molding in costa rica.A device history record lot # review could not be conducted because no lot number(s) was/were identified.

Brand Name
84" (213 CM) APPX 10.5 ML, 15 DROP PRIMARY SET W/4-WAY STOPCOCK, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22162876
Report Number9617594-2025-01167
Device Sequence Number21184330
Product Code FMG
UDI-Device Identifier00887709004917
UDI-Public00887709004917
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB30178
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2025
Supplement Date Received by Manufacturer06/20/2025
Initial Report FDA Received Date06/07/2025
Supplement Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IV TUBING, MFR UNK
Patient SexUnknown